EconPapers    
Economics at your fingertips  
 

Four notions of mean-preserving increase in risk, risk attitudes and applications to the rank-dependent expected utility model

Alain Chateauneuf, Michèle Cohen and Isaac Meilijson

Journal of Mathematical Economics, 2004, vol. 40, issue 5, 547-571

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (76)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(03)00044-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Four notions of mean preserving increase in risk, risk attitudes and applications to the Rank-Dependent Expected Utility model (2004) Downloads
Working Paper: Four notions of mean preserving increase in risk, risk attitudes and applications to the Rank-Dependent Expected Utility model (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:40:y:2004:i:5:p:547-571

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:40:y:2004:i:5:p:547-571